Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
2:00pm - 6:00pm 240 mins
Info
Sunday, October 14 - Click to Expand

2:00 - 6:00pm Registration Open Hours

7:00am - 8:30pm 810 mins
Info
Monday, October 15 - Click to Expand

7:00am - 7:00pm Registration Open Hours

7:00 - 8:00am Continental Breakfast & Networking - for All Access pass holders only

8:00am - 12:00pm Pre-Conference Workshops

12:00 - 1:00pm Lunch & Networking - for All Access pass holders only

1:00 - 4:00pm Pre-Conference Workshops, Continued

1:00 - 5:00pm Sponsor Tabletop Setup

6:00 - 7:15pm Opening Remarks & Keynote

7:15 - 8:30pm Welcome Reception & Sponsor Showcase

8:30 - 9:00pm Hackathon Kick-Off

7:00am - 7:00pm 720 mins
Info
Tuesday, October 16 - Click to Expand

7:00am - 5:30pm Registration Open Hours

7:30 - 8:30am Continental Breakfast & Networking

8:30 - 9:45am Sessions

9:45 - 10:15am Networking Break & Sponsor Showcase

10:15 - 11:30am Sessions

11:30am - 12:30pm Lunch & Networking

12:30 - 1:45pm Sessions

1:45 - 2:15pm Networking Break & Sponsor Showcase

2:15 - 3:30pm Sessions

3:30 - 5:30pm Daily Debrief

7:00am - 7:00pm 720 mins
Info
Wednesday, October 17 - Click to Expand

7:00am - 5:00pm Registration Open Hours

7:30 - 8:30am Continental Breakfast & Networking

8:30 - 9:45am Sessions

9:45 - 10:15am Networking Break & Sponsor Showcase

10:15 - 11:30am Sessions

11:30am - 12:30pm Lunch & Networking

11:30am - 12:30pm Women in Technology Luncheon - Sponsored by Microsoft's Cloud Advocacy Team 

12:30 - 1:45pm Sessions

1:45 - 2:15pm Networking Break, Sponsor Showcase & Raffle

2:15 - 3:30pm Sessions

3:30 - 5:30pm Daily Debrief

3:30 - 7:00pm Sponsor Tabletop Breakdown

5:45 - 7:00pm Hackathon Finale

7:30am - 3:30pm 480 mins
Info
Thursday, October 18 - Click to Expand

7:30am - 3:30pm Registration Open Hours

7:30 - 8:30am Continental Breakfast & Networking

8:30 - 9:45am Sessions

9:45 - 10:15am Networking Break

10:15 - 11:30am Sessions

11:30am - 12:30pm Lunch & Networking

12:30 - 1:45pm Sessions

1:45 - 2:15pm Networking Break

2:15 - 3:30pm Sessions